# SDR SWAA2022110956752

- Difficulty date: October 7, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL#; 242WF HAS LOWER SURFACE DELAMINATION / POTTED REPAIR AREA WITH BMS5-28 TYPE 19 LOT NUMBER AK2DP3091K; CURED POTTING; UNDER A HEAT LAMP USING THERMOMETER ID: ATS1776 DUE: 08/2023 SANDED FLUSH; CLEANED REPAIR AREA AND FABRICATED REPAIR PLIES FROM BMS9-3 H-2 1581 LOT NUMBER 1502472-1; WORK PERFORMED IAW SRM 53-00-50-2R-1 PARAGRAPH 3.G-J AND K.(1).(A) OK TO INSTALL REPAIR PLIES;[05] VERIFIED CORRECTIVE ACTION ITEM 4. OK TO INSTALL REPAIR PLIES.;[06] INSTALLED PLIES WITH BMS8-201 LOT NUMBER AKEP8210K; VACUUM BAGGED AND VERIFIED SATISFACTORY 5X5 USING VACUUM GAUGE ID: ATS2107 DUE: 04/2023; WORK PERFORMED IAW SRM 53-00-50-2R-1 PARAGRAPH 3.K.(1).(B-C) AND L.(1);[07] VERIFIED CORRECTIVE ACTION ITEM 6.   VERIFIED MEASUREMENTS TABLE.;[08] CURED REPAIR PLIES WITH A HEAT LAMP USING THERMOMETER ID: ATS1776 DUE: 08/2023 AND UNBAGGED PANEL AND INSTALLED REMOVED INSERT WITH BMS5-107 CLASS 1LOT NUMBER AK1KP9159K RESIN AND CURED RESIN UNDER A HEAT LAMP USING THERMOMETER ID: ATS1776 DUE: 08/2023; WORK ACCOMPLISHED IAW SRM 53-00-50-2R-1 PARAGRAPH 3.M.(1) AND N AS WELL AS DRAWING 147A5810 SHEET 10;[09] VERIFIED CORRECTIVE ACTION 8;[10] DELAMINATION DAMAGE WAS REPAIRED IAW SRM 53-00-50-2R-1. JOB COMPLETE.;[11] VERIFIED CORRECTIVE ACTION 10
